# SDR SWI2025F01610

- Difficulty date: July 6, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG 19R BTWN STA 597.00 AND ASTA 613.00  (C-CHECK)  COMPLIED WITH DISPOSITION FOR STRINGER SPLICE REPAIR ON STR19R BTWN FS581.00 & FS613.00 (DEVIATION TO SRM 53-00-03-201-001-A02) IAW REO 690-53-31-1032 REV -- DATED 2025-07-14 CRJ900 SRM 53-00-03-201-001-A02, CRJ900 SRM 51-42-06-001-001-A01, AND CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
